Research Article
Titchmarsh's Theorem for the Cherednik-Opdam Transform in the Space L2
* Corresponding author
Abstract
In this paper, we prove the generalization of Titchmarshs theoremfor the Cherednik-Opdam transform for functions satisfying the (\psi; 2)-Cherednik-Opdam Lipschitz condition in the space L2.
How to Cite
S. E. Ouadih, R. Daher, Titchmarsh's Theorem for the Cherednik-Opdam Transform in the Space L2, Int. J. Anal. Appl. 9 (2015), 90–95.
BibTeX
@article{Ouadih2015,
author = {Ouadih, S. El and Daher, R.},
title = {Titchmarsh's Theorem for the Cherednik-Opdam Transform in the Space L2},
journal = {Int. J. Anal. Appl.},
volume = {9},
year = {2015},
pages = {90--95},
doi = {}
}References
- [1] E. M. Opdam, Harmonic analysis for certain representations of graded Hecke algebras, Acta Math. 175 (1995), no. 1, 75C121.
- [2] J. P. Anker, F. Ayadi, and M. Sifi, Opdams hypergeometric functions: product formula and convolution structure in dimension 1, Adv. Pure Appl. Math. 3 (2012), no. 1, 11C44.
- [3] E. C. Titchmarsh , Introduction to the Theory of Fourier Integrals . Claredon , oxford, 1948, Komkniga.Moxow.2005.
- [4] S. S. Platonov, Approximation of functions in L2-metric on noncompact rank 1 symmetric space . Algebra Analiz .11(1) (1999), 244-270.